# SDR SCNA20230206070

- Difficulty date: January 23, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-83N
- Aircraft serial: 29120
- Aircraft time: 82,356 hours, 32,600 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Baffle
- Part number: 143A751022
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 203350000 NR00134: CORROSION ON FWD CARGO BAFFLE BS 500G - 500H RBL 25 WL 156.  RESOLUTION:  R/R BAFFLE BS 500G - 500H RBL 25 WL 156 IAW B737 SRM 51-40-02-0G.
